RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Takhtadzhyan Leon Armenovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 38
Presentations: 2

Number of views:
This page:3035
Abstract pages:18130
Full texts:6502
References:676
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.math.sunysb.edu/~leontak/

http://www.mathnet.ru/eng/person22041
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200921

Publications in Math-Net.Ru
2017
1. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Uspekhi Mat. Nauk, 72:6(438) (2017),  3–112  mathnet  mathscinet  elib; Russian Math. Surveys, 72:6 (2017), 977–1081  isi  scopus
2015
2. L. A. Takhtadzhyan, L. D. Faddeev, “The spectral theory of a functional-difference operator in conformal field theory”, Izv. RAN. Ser. Mat., 79:2 (2015),  181–204  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 388–410  isi  scopus
2014
3. L. A. Takhtadzhyan, “Real projective connections, V. I. Smirnov's approach, and black-hole-type solutions of the Liouville equation”, TMF, 181:1 (2014),  206–217  mathnet  elib; Theoret. and Math. Phys., 181:1 (2014), 1307–1316  isi  elib  scopus
2013
4. L. A. Takhtajan, “Quantum field theories on algebraic curves. I. Additive bosons”, Izv. RAN. Ser. Mat., 77:2 (2013),  165–196  mathnet  mathscinet  zmath  elib; Izv. Math., 77:2 (2013), 378–406  isi  elib  scopus
1994
5. L. A. Takhtajan, “Higher order analog of Сhevalley–Eilenberg complex and deformation theory of $n$-gebras”, Algebra i Analiz, 6:2 (1994),  262–272  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1994), 429–438
1992
6. L. A. Takhtadzhyan, “A simple example of modular forms as tau-functions for integrable equations”, TMF, 93:2 (1992),  330–341  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 93:2 (1992), 1308–1317  isi
1989
7. N. Yu. Reshetikhin, L. A. Takhtadzhyan, L. D. Faddeev, “Quantization of Lie groups and Lie algebras”, Algebra i Analiz, 1:1 (1989),  178–206  mathnet  mathscinet  zmath; Leningrad Math. J., 1:1 (1990), 193–225
8. L. A. Takhtadzhyan, “Noncommutative homology of quantum tori”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 147–149  isi
9. P. G. Zograf, L. A. Takhtadzhyan, “On the geometry of moduli spaces of vector bundles over a Riemann surface”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  753–770  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 83–100
1987
10. P. G. Zograf, L. A. Takhtadzhyan, “A local index theorem for families of $\bar \partial$-operators on Riemann surfaces”, Uspekhi Mat. Nauk, 42:6(258) (1987),  133–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 169–190  isi
11. P. G. Zograf, L. A. Takhtadzhyan, “On uniformization of Riemann surfaces and the Weil-Petersson metric on Teichmüller and Schottky spaces”, Mat. Sb. (N.S.), 132(174):3 (1987),  304–321  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 297–313
12. P. G. Zograf, L. A. Takhtadzhyan, “On Liouville's equation, accessory parameters, and the geometry of Teichmüller space for Riemann surfaces of genus 0”, Mat. Sb. (N.S.), 132(174):2 (1987),  147–166  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 143–161
13. P. G. Zograf, L. A. Takhtadzhyan, “The potential of the Weil-Petersson metric on Torelli space”, Zap. Nauchn. Sem. LOMI, 160 (1987),  110–120  mathnet  zmath
1986
14. P. G. Zograf, L. A. Takhtadzhyan, “Narasimhan–Seshadri connection and Kähler structure of the space of moduli of holomorphic vector bundles over Riemann surfaces”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 240–241  isi
1985
15. P. G. Zograf, L. A. Takhtadzhyan, “Action of the Liouville equation is a generating function for the accessory parameters and the potential of the Weil–Petersson metric on the Teichmüller space”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 219–220  isi
1984
16. L. A. Takhtadzhyan, “Application of spectral methods to the arithmetic of real quadratic fields”, Trudy Mat. Inst. Steklov., 163 (1984),  226–228  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 163 (1985), 265–267
17. A. I. Vinogradov, L. A. Takhtadzhyan, “Zeta function of the additive divisor problem and the spectral expansion of the automorphic Laplacian”, Zap. Nauchn. Sem. LOMI, 134 (1984),  84–116  mathnet  mathscinet  zmath
18. L. A. Takhtadzhyan, “Solutions of the triangle equations with $\mathbb Z_n\times\mathbb Z_n$-symmetry as the matrix analogues of the Weierstrass zets and sigma functions”, Zap. Nauchn. Sem. LOMI, 133 (1984),  258–276  mathnet  mathscinet  zmath
1983
19. V. O. Tarasov, L. A. Takhtadzhyan, L. D. Faddeev, “Local Hamiltonians for integrable quantum models on a lattice”, TMF, 57:2 (1983),  163–181  mathnet  mathscinet; Theoret. and Math. Phys., 57:2 (1983), 1059–1073  isi
1982
20. L. A. Takhtadzhyan, L. D. Faddeev, “Simple connection between the geometric and the Hamiltonian representations of integrable nonlinear equations”, Zap. Nauchn. Sem. LOMI, 115 (1982),  264–273  mathnet  mathscinet  zmath; J. Soviet Math., 28:5 (1985), 800–806
1981
21. A. I. Vinogradov, L. A. Takhtadzhyan, “Analogues of the Vinogradov–Gauss formula in the critical strip”, Trudy Mat. Inst. Steklov., 158 (1981),  45–68  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 47–71
22. L. A. Takhtadzhyan, L. D. Faddeev, “Spectrum and scattering of excitations in the one-dimensional isotropic Heisenberg model”, Zap. Nauchn. Sem. LOMI, 109 (1981),  134–178  mathnet  mathscinet  zmath; J. Soviet Math., 24:2 (1984), 241–267
23. A. I. Vinogradov, L. A. Takhtadzhyan, “Analogues of the Gauss–Vinogradov formula on the critical line”, Zap. Nauchn. Sem. LOMI, 109 (1981),  41–82  mathnet  mathscinet  zmath; J. Soviet Math., 24:2 (1984), 183–208
24. L. A. Takhtadzhyan, “Quantum inverse scattering method and algebraic matrix Bethe-Ahsatz”, Zap. Nauchn. Sem. LOMI, 101 (1981),  158–183  mathnet  mathscinet; J. Soviet Math., 23:4 (1983), 2470–2486
1980
25. A. I. Vinogradov, L. A. Takhtadzhyan, “On the Gauss–Hasse conjecture for real quadratic fields”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1306–1309  mathnet  mathscinet  zmath
26. L. A. Takhtadzhyan, A. I. Vinogradov, “On analogues of the Vinogradov-Gauss formula”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1298–1301  mathnet  mathscinet  zmath
27. A. I. Vinogradov, L. A. Takhtadzhyan, “On the Linnik–Skubenko asymptotics”, Dokl. Akad. Nauk SSSR, 253:4 (1980),  777–780  mathnet  mathscinet  zmath
1979
28. L. A. Takhtadzhyan, L. D. Faddeev, “The quantum method of the inverse problem and the Heisenberg $XYZ$ model”, Uspekhi Mat. Nauk, 34:5(209) (1979),  13–63  mathnet  mathscinet; Russian Math. Surveys, 34:5 (1979), 11–68
29. E. K. Sklyanin, L. A. Takhtadzhyan, L. D. Faddeev, “Quantum inverse problem method. I”, TMF, 40:2 (1979),  194–220  mathnet  mathscinet; Theoret. and Math. Phys., 40:2 (1979), 688–706  isi
30. V. E. Zakharov, L. A. Takhtadzhyan, “Equivalence of the nonlinear Schrödinger equation and the equation of a Heisenberg ferromagnet”, TMF, 38:1 (1979),  26–35  mathnet  mathscinet; Theoret. and Math. Phys., 38:1 (1979), 17–23
31. L. A. Takhtadzhyan, “Asymptotic formula for the sum of the lengths of the periods of the quadratic irrationalities of discriminant $D$”, Zap. Nauchn. Sem. LOMI, 91 (1979),  134–144  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2173–2181
1978
32. A. I. Vinogradov, L. A. Takhtadzhyan, “Theory of Eisenstein series for the group $SL(3,\mathbf R)$ and its application to a binary problem. I. Fourier expansion of the highest Eisenstein series”, Zap. Nauchn. Sem. LOMI, 76 (1978),  5–52  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 293–324
1977
33. A. S. Budagov, L. A. Takhtadzhyan, “A nonlinear one-dimensional model of classical field theory with internal degrees of freedom”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  805–808  mathnet  mathscinet
1976
34. L. A. Takhtadzhyan, L. D. Faddeev, “The Hamiltonian system connected with the equation $u_{\xi_\eta}+\sin u=0$”, Trudy Mat. Inst. Steklov., 142 (1976),  254–266  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 277–289
1975
35. L. A. Takhtadzhyan, L. D. Faddeev, “Essentially nonlinear one-dimensional model of classical field theory (Addendum)”, TMF, 22:1 (1975),  143  mathnet; Theoret. and Math. Phys., 22:1 (1975), 100
1974
36. V. E. Zakharov, L. A. Takhtadzhyan, L. D. Faddeev, “Complete description of solutions of the “sine-Gordon” equation”, Dokl. Akad. Nauk SSSR, 219:6 (1974),  1334–1337  mathnet  mathscinet  zmath
37. L. A. Takhtadzhyan, L. D. Faddeev, “Essentially nonlinear one-dimensional model of classical field theory”, TMF, 21:2 (1974),  160–174  mathnet  zmath; Theoret. and Math. Phys., 21:2 (1974), 1046–1057
1973
38. L. A. Takhtadzhyan, “Hamiltonian systems connected with the Dirac equation”, Zap. Nauchn. Sem. LOMI, 37 (1973),  66–76  mathnet  mathscinet  zmath

2017
39. I. Ya. Aref'eva, V. E. Zakharov, V. V. Kozlov, I. M. Krichever, V. P. Maslov, S. P. Novikov, A. M. Polyakov, N. Yu. Reshetikhin, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, L. A. Takhtajan, S. L. Shatashvili, “Ludwig Dmitrievich Faddeev (obituary)”, Uspekhi Mat. Nauk, 72:6(438) (2017),  191–196  mathnet  mathscinet  elib; Russian Math. Surveys, 72:6 (2017), 1157–1163  isi
2014
40. I. Ya. Aref'eva, V. M. Buchstaber, E. P. Velikhov, A. B. Zhizhchenko, V. E. Zakharov, I. A. Ibragimov, S. V. Kislyakov, V. V. Kozlov, P. P. Kulish, L. N. Lipatov, V. P. Maslov, V. A. Matveev, S. P. Novikov, Yu. S. Osipov, A. M. Polyakov, V. A. Rubakov, M. A. Semenov-Tian-Shansky, Yu. A. Simonov, Ya. G. Sinai, A. A. Slavnov, I. A. Sokolov, L. A. Takhtadzhyan, V. E. Fortov, S. L. Shatashvili, “Ludvig Dmitrievich Faddeev (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:6(420) (2014),  183–191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:6 (2014), 1133–1142  isi

Presentations in Math-Net.Ru
1. Local index theorem for orbifold Riemann surfaces
L. A. Takhtadjian
International conference "Topology and Physics" dedicated to the 80th birthday of S P Novikov
September 6, 2018 11:50
2. Этюды о резольвенте
L. A. Takhtadzhyan
Meetings of the Moscow Mathematical Society
April 1, 2014 18:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019